Skip to Main content Skip to Navigation
Journal articles

Comportement asymptotique d’un modèle à commutation de la prolifération du Typha

Résumé : In this paper we propose a mathematical model of the Typha growth and analyse its stability. The model that we plan to study describes the dynamics of the plant population. The theoretical study of this model determines the key factors of the Typha proliferation. We present the analysis of equilibrium solutions and lead a study of their local stability.This constitutes a first step towards a more detailed study of the nonlinear dynamics of this model.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.inria.fr/hal-01299493
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Thursday, April 7, 2016 - 5:11:16 PM
Last modification on : Saturday, August 6, 2022 - 3:02:29 AM
Long-term archiving on: : Monday, November 14, 2016 - 9:46:09 PM

File

Vol.15.pp.101-122.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Mamadou Lamine Diagne, Papa Ibrahima Ndiaye, Mary Teuw Niane, Tewfik Sari. Comportement asymptotique d’un modèle à commutation de la prolifération du Typha. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2012, Volume 15, 2012, pp.101-122. ⟨10.46298/arima.1960⟩. ⟨hal-01299493⟩

Share

Metrics

Record views

222

Files downloads

542